# SDR ASAA2016011114727

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 29,201 hours, 8,957 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAD "ELECTRIC LIGHT" ON.  ACFT GROUNDED. ACCOMPLISHED P5-13 ELECTRIC LIGHT MESSAGE BITE CHECK IAW FIM TASK 24-31-801 FOUND STAT INV INOPERATIVE. INTERMITTENT MESSAGE. CLEARED MESSAGE, NO FURTHER DEFECTS NOTED.
